# SDR DL75E090697

- Difficulty date: April 17, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141N8422U41
- Condition: Corroded
- Location: Bs 324-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RT CUSP INNER CHORD CORRODED ON BOTH LEGS STA 324-377 RBL 64.  REPLACED CHORD AT SAA/SAT DURING HMV VISIT ON NR 126393 JOB NUMBER 82599190001.
